# SDR TRAX200701113

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MLG (RT) ON FR 27 AT RBL 15 FOUND CRACKED.  ON MLG RT ON FR 27 AT RBL 15 DIAPHRAM HAS BEEN REPLACED IAW SRM 51-25-01.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP 663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-01.  SUPPLEMENTAL - SDR CLOSED 08/16/07.
